Almost 11 (eleven) hours of class today, from 9.00 am to 8.00 pm ! And finally the class ended up with an exciting meditation practice. Yes ! today, 14th October, 2012 is the 3rd day of my Quantum Method meditation course (351th Batch). Gurujee taught us total six nice meditations today and the last one was really excellent, we traveled the Universe! I learned some important things from today’s class which I am going to share in my upcoming posts. Its huge !
At 9.00 am: Natural Theory of being healthy and peaceful mind. Quantum theory about disease and health.
10.00 am: Meditation practice lesson-10.
10.30 am: First break of the day for 30 minutes.
11.00 am: Five base of of staying healthy, Scientific diet habit, How to control diet and weight, How to quit Smoking and Drugs.
12.30 pm: Meditation practice lesson-11.
1.00 pm: Lunch break for 1.30 hours.
2.30 pm: How to get inside the Nature or how to become a part of the nature itself.
2.45 pm: Meditation practice lesson-12.
3.20 pm: Description about Command Center and the Inner Master or Teacher of our body and mind.
3.40 pm: Meditation practice lesson-13.
4.10 pm: Laws of Natural Return, good for good and bad for bad. How to use Command Center to help others.
4.45 pm: Break for 30 minutes.
5.15 pm: Meditation practice lesson-14.
5.45 pm: Importance of changing the Attitude for success in life. Various uses of the Command Center.
6.45 pm: 30 minutes break.
7.15 pm: What is Wisdom ? How to use the power of Wisdom.
7.25 pm: Meditation practice lesson-15.
8.00 pm: End of 3rd day class.
Today I really learned a lots. I got some new experiences, new knowledge’s about Meditation. Learning meditation helps us to learn more about the Nature, about the Universe, about the whole System runs by the Nature itself. Tomorrow is the last class of the course. I need to take some preparation for the next day. I am going to end up here. Thanks a lot.